# SDR DHL2002726501

- Difficulty date: April 16, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: C1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DENT ON C-1 DOOR SKIN AT BS 590, STR 20 R.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER IAW B-727 SRM 51-30-2.
